Advances in Differential Equations
Volume 6

Existence for an elliptic system with nonlinear boundary conditions via fixed-point methods

  • Julián Fernández Bonder and Julio D. Rossi

    Volume 6, 2001, pages 1-20

Chemotactic collapse in a parabolic–elliptic system of mathematical biology

Some comparison, symmetry and monotonicity results for Carnot-Carathéodory spaces

Local existence and uniqueness of weak solutions for nonlinear parabolic equations with superlinear growth and unbounded initial data

Existence and exact multiplicity of positive radial solutions of semilinear elliptic problems in annuli

Global existence and blow-up results for some nonlinear wave equations on $\mathbb R^N$

  • Nikos I. Karachalios and Nikos M. Stavrakakis

    Volume 6, 2001, pages 155-174

The Stokes resolvent in 3D domains with conical boundary points: nonregularity in $L^p$-spaces

Homogenization of harmonic maps with large number of vortices and applications in superconductivity and superfluidity

  • Leonid Berlyand and Evgenii Khruslov

    Volume 6, 2001, pages 229-256

On weak solutions to a class of non-Newtonian incompressible fluids in bounded three-dimensional domains: The case $p\ge 2$

  • J. Málek, Nečas, and M. Růžička

    Volume 6, 2001, pages 257-302

Existence and nonexistence results for a class of nonlinear, singular Sturm-Liouville equations

Hölder continuity of local weak solutions for parabolic equations exhibiting two degeneracies

Magneto-thermo-elasticity-large-time behavior for linear systems

  • Jaime E. Muñoz Rivera and Reinhard Racke

    Volume 6, 2001, pages 359-384

Semiclassical limit for a quasilinear elliptic field equations: One-peak and multi-peak solutions

  • Marino Badiale, Vieri Benci and Teresa D’Aprile

    Volume 6, 2001, pages 385-418

Asymptotically self-similar solutions of the two-power nonlinear Schrödinger equation

Sign-changing solutions to singular second-order boundary value problems

Stationary solutions, intermediate asymptotics and large-time behaviour of type II Streater’s models

  • Piotr Biler, Grzegorz Karch, Jean Dolbeault, and Maria J. Esteban

    Volume 6, 2001, pages 461-480

Sobolev regularity for solutions of parabolic equations by extrapolation methods

On the asymptotic analysis of $H$-systems, I: Asymptotic behavior of large solutions

Lower-bound gradient estimates for first-order Hamilton-Jacobi equations and applications to the regularity of propagating fronts

On a nonlinear dispersive equation with time-dependent coefficients

Semigroups of Lipschitz operators

  • Yoshikazu Kobayashi and Naoki Tanaka

    Volume 6, 2001, pages 613-640

On the asymptotic analysis of $H$-systems, II: The Construction of large solutions

Global existence and uniform decay rates for the Kirchhoff-Carrier equation with nonlinear dissipation

  • M.M. Cavalcanti, V.N. Domingos Cavalcanti, and J.A. Soriano

    Volume 6, 2001, pages 701-730

Nonlinear geometrical optics for oscillatory wave trains with a continuous oscillatory spectrum

On critical semilinear elliptic systems

Singularities and nonuniqueness in cylindrical flow of nematic liquid crystals

Asymptotic behaviour of a nonlinear elliptic equation with critical Sobolev exponent: The radial case

Slow dynamics of interior spikes in the shadow Gierer-Meinhardt system

Nonlinear elliptic problems with $p$-structure under mixed boundary value conditions in polyhedral domains

The mixed Cauchy-Dirichlet problem for the heat equation in a plane angle in spaces of Hölder-continuous functions

The effect of geometry of the domain boundary in an elliptic Neumann problem

Existence of radial ground states for quasilinear elliptic equations

  • Eugenio Montefusco and Patrizia Pucci

    Volume 6, 2001, pages 959-986

Generic simplicity of the eigenvalues of the stokes system in two space dimensions

  • Jaime H. Ortega and Enrique Zuazua

    Volume 6, 2001, pages 987-1023

On some class of problems with nonlocal source and boundary flux

Singular limit of a fourth-order problem arising in the microphase separation of diblock copolymers

Intermediate asymptotics of the porous medium equation with sign changes

  • Josephus Hulshof, John R. King, and Mark Bowen,

    Volume 6, 2001, pages 1115-1152

Existence of a solution for a system related to the singularity for the 3D Zakharov system

Singular limit of a chemotaxis-growth model

  • A. Bonami, D. Hilhorst, E. Logak, and M. Mimura

    Volume 6, 2001, pages 1173-1218

A nonresonance result for strongly nonlinear second order ode’s

  • Mabel Cuesta and Marta García-Huidobro

    Volume 6, 2001, pages 1219-1254

Concentration lemma, Brezis–Merle type inequality, and a parabolic system of chemotaxis

  • Go Harada, Toshitaka Nagai, Takasi Senba, and Takashi Suzuki

    Volume 6, 2001, pages 1255-1280

Isolated boundary singularities of signed solutions of some semilinear parabolic equations

Necessary and sufficient condition for existence and uniqueness of nodal solutions to sublinear elliptic equations

Asymptotic behaviour of the div–curl problem in exterior domains

Quantitative homogenization of analytic semigroups and reaction–diffusion equations with Diophantine spatial frequencies

  • Bernold Fiedler and Mark I. Vishik

    Volume 6, 2001, pages 1377-1408

Uniqueness in a two-phase free-boundary problem

  • C. Lederman, J.L. Vázquez, and N. Wolanski

    Volume 6, 2001, pages 1409-1442

Local internal controllability of the Navier-Stokes equations

An initial-boundary value problem for the Korteweg-de Vries equation posed on a finite interval

  • Thierry Colin and Jean-Michel Ghidaglia

    Volume 6, 2001, pages 1463-1492

Discontinuous limit semigroups for the singular Zhang equation and its hydrodynamic version

  • Victor A. Galaktionov and Robert Kersner

    Volume 6, 2001, pages 1493-1516

Radial solutions for a quasilinear equation via Hardy inequalities

  • M. García-Huidobro, A. Kufner, R. Manásevich, and C.S. Yarur

    Volume 6, 2001, pages 1517-1540